Optimal Stabilization of Adaptive Dynamical Systems with Distributed Parameters: II
Differencialʹnye uravneniâ, Tome 37 (2001) no. 11, pp. 1542-1550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_11_a11,
author = {V. Yu. Tertychnyi-Dauri},
title = {Optimal {Stabilization} of {Adaptive} {Dynamical} {Systems} with {Distributed} {Parameters:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1542--1550},
year = {2001},
volume = {37},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_11_a11/}
}
V. Yu. Tertychnyi-Dauri. Optimal Stabilization of Adaptive Dynamical Systems with Distributed Parameters: II. Differencialʹnye uravneniâ, Tome 37 (2001) no. 11, pp. 1542-1550. http://geodesic.mathdoc.fr/item/DE_2001_37_11_a11/